Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Computing indicators of Radford algebras

Hao Hu, Xinyi Hu, Linhong Wang and Xingting Wang

Vol. 11 (2018), No. 2, 325–334
Abstract

We compute higher Frobenius–Schur indicators of Radford algebras in positive characteristic and find minimal polynomials of these linearly recursive sequences. As a result of the work of Kashina, Montgomery and Ng, we obtain gauge invariants for the monoidal categories of representations of Radford algebras.

Keywords
Hopf algebras, FS indicators, positive characteristic
Mathematical Subject Classification 2010
Primary: 16T05
Milestones
Received: 19 December 2016
Revised: 16 March 2017
Accepted: 9 April 2017
Published: 17 September 2017

Communicated by Kenneth S. Berenhaut
Authors
Hao Hu
Department of Mathematics
University of Pittsburgh
Pittsburgh, PA
United States
Xinyi Hu
Department of Mathematics
University of Pittsburgh
Pittsburgh, PA
United States
Linhong Wang
Department of Mathematics
University of Pittsburgh
Pittsburgh, PA
United States
Xingting Wang
Department of Mathematics
Temple University
Philadelphia, PA
United States